# SDR P3E2006F00000

- Difficulty date: February 21, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N15MA
- Make and model: Doug C-47
- Aircraft serial: 19286
- Engine: Pwa R183092
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 101536421
- Part serial: 101651
- Condition: Worn
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

ON THE FIRST FLIGHT OF THE DAY, TAKING OFF FROM OPA-LOCKS AIRPORT, REDUCING POWER TO CLIMB, THE LT ENGINE BACKFIRED AND THE MANIFOLD PRESSURE SHOWED A SLIGHT DROP.  AT THAT TIME THE CAPTAIN DECIDED TO DO A PRECAUTIONARY ENGINE SHUTDOWN AND RETURN TO HOME BASE.  THE LT ENGINE RT HAND MAGNETO WAS REPLACED.  ENGINE WAS RUN AND FOUND TO BE OPERATING NORMAL IAW MFG SPEC AND THE AC WAS APPROVED FOR RETURN TO SERVICE.  (K)
